Alert archive / Ohio / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 5, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 4, 2018, 3:02 PM EDT for Marion County, Morrow County, Ohio. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2018, 3:02 PM EDT (19:02 UTC)
- Expired
- May 4, 2018, 3:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Marion County, OH, Morrow County, OH
The radar
The Cleveland radar (KCLE), 129 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 3:14 PM EDT | TSTM WND DMG | 4 Ne Waldo, OH | 12-16 DIAMETER TREE DOWN, LARGE TREE LIMBS DOWN. MEASURED 52 MPH WINDS. |
| May 4, 3:24 PM EDT | TSTM WND DMG | 4 E Cardington, OH | LARGE TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1174 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
363
WUUS51 KCLE 041902
SVRCLE
OHC101-117-041945-
/O.NEW.KCLE.SV.W.0005.180504T1902Z-180504T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
302 PM EDT FRI MAY 4 2018
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southern Marion County in north central Ohio...
Morrow County in north central Ohio...
* Until 345 PM EDT
* At 302 PM EDT, a severe thunderstorm was located over Prospect, or
9 miles southwest of Marion, moving east at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Marion, Mount Gilead, Cardington, Ashley, Prospect, Waldo,
Chesterville, Sparta, Edison, Green Camp, Marengo, Fulton, Iberia,
Shauck and State Route 229 at US Route 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4036 8293 4042 8294 4044 8325 4051 8325
4051 8335 4053 8336 4062 8295 4064 8295
4064 8286 4071 8285 4071 8262 4067 8262
4067 8265 4063 8262 4055 8262 4055 8264
4034 8265
TIME...MOT...LOC 1902Z 257DEG 47KT 4047 8323
HAIL...0.88IN
WIND...60MPH
$$
King2 follow-up statements
473
WWUS51 KCLE 041924
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
324 PM EDT FRI MAY 4 2018
OHC101-041933-
/O.CAN.KCLE.SV.W.0005.000000T0000Z-180504T1945Z/
Marion OH-
324 PM EDT FRI MAY 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARION COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. **! Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 700 PM EDT for
north central Ohio.
LAT...LON 4036 8292 4042 8294 4043 8302 4049 8300
4049 8296 4064 8294 4064 8285 4071 8284
4071 8262 4067 8262 4067 8265 4064 8264
4063 8262 4055 8262 4055 8264 4034 8265
TIME...MOT...LOC 1923Z 257DEG 47KT 4053 8287
$$
OHC117-041945-
/O.CON.KCLE.SV.W.0005.000000T0000Z-180504T1945Z/
Morrow OH-
324 PM EDT FRI MAY 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR MORROW COUNTY...
At 323 PM EDT, a severe thunderstorm was located over Mount Gilead,
moving east at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Mount Gilead, Cardington, Ashley, Chesterville, Sparta, Edison,
Marengo, Fulton, Iberia and Shauck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4036 8292 4042 8294 4043 8302 4049 8300
4049 8296 4064 8294 4064 8285 4071 8284
4071 8262 4067 8262 4067 8265 4064 8264
4063 8262 4055 8262 4055 8264 4034 8265
TIME...MOT...LOC 1923Z 257DEG 47KT 4053 8287
HAIL...0.88IN
WIND...60MPH
$$
LaPlante112
WWUS51 KCLE 041942 RRA
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
342 PM EDT FRI MAY 4 2018
OHC117-041952-
/O.EXP.KCLE.SV.W.0005.000000T0000Z-180504T1945Z/
Morrow OH-
342 PM EDT FRI MAY 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR MORROW COUNTY WILL EXPIRE AT
345 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 700 PM EDT for
north central Ohio.
LAT...LON 4036 8292 4042 8294 4043 8302 4049 8300
4049 8296 4064 8294 4064 8285 4071 8284
4071 8262 4067 8262 4067 8265 4064 8264
4063 8262 4055 8262 4055 8264 4034 8265
TIME...MOT...LOC 1942Z 257DEG 47KT 4058 8256
$$
KingWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 1:22 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 4, 1:22 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
122 PM EDT Fri May 4 2018
.SYNOPSIS...
Low pressure over Wisconsin will track eastward across southern
Ontario today. As it does it will drag a cold front across the
region. High pressure briefly builds across the area on Saturday
but another cold front should arrive on Sunday.
&&
.NEAR TERM /THROUGH SATURDAY/...
Update: Severe Thunderstorm Watch issued for entire area through
7 PM
Convection has developed over IN/MI as anticipated. As this line
moves rapidly eastward we can expect strengthening. The cape
remains modest, but the strong low and mid level shear will not
take much depth to produce damage at the surface. The line will
be a quick hitter, moving east around 50knots. Some development
is possible ahead of the main line, but main threat for severe
storms will be associated with the main line. As the mid level
short wave lifts north into Ontaria the winds over Lake Erie
will strengthen. This push in the late afternoon could push wind
gusts over 50 mph, strongest on the eastern lakeshore. Wet
ground conditions are concerning as it won't take much for winds
to bring down trees, though they aren't fully leafed out. Less
cloud cover than anticipated is leading to warmer temperatures,
with many areas reaching around 80F before the front pushes
through this afternoon.
Prev Discussion...
Main forecast challenge today will be wind
potential with and apart from convection this afternoon. Winds
are already gusting around 30 mph or higher due to mixing. The
low level jet will increase as a shortwave approaches by midday.
The mixing ahead of a frontal boundary could reach 40 mph, but
the main threat will be along and behind the fropa. Mostly sunny
skies west of I-71 corridor and spreading east will support
daytime heating and increase surface based cape/buoyancy. The
frontal boundary will be the trigger for convection development
starting around 16Z/Noon in the western counties and rapidly
push east through early afternoon. The best instability and
shear will be over the easternmost counties which are
highlighted by a slight risk from SPC. Western counties are
marginally less vulnerable, however it won't take much to mix
down severe winds. The severe risk will be limited to a line of
storms which will develop and move east rather quickly. This
will be followed by gusty WNW winds supported by deep mixing.
With wet ground conditions we won't be surprised to hear reports
of downed trees/power outages from winds not associated with
storms. Temperatures and humidity will noticeably drop behind
the front.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Broad upper level trough will become the dominant upper level
feature across the easter half of the United States Saturday night
through Monday. The upper level flow will allow cooler air to
spill into the local area albeit not as cold as recent cold air
outbreaks. Cold pool is expected to remain just north of the
forecast area Sunday into Sunday night. The forecast area will
be under the influence of two potent positive vorticity
maximums. One will move northeast across the southeastern
portions of the forecast area Saturday night with associated
moisture will another swings through the area Sunday afternoon
and early Sunday night. Negative vorticity advection pushes east
late Sunday night across the area with much drier air.
High pressure at the surface over the forecast area will push east
of the area Saturday allowing a cold front to move southeast to just
north of the lake by Saturday night. The front will become
nearly stationary as a weak wave of low pressure moves east
along the front. Eventually, as the low moves east of the area,
a trailing cold front will move south across the local area late
Sunday into Sunday night. These features will bring a chance
for showers and thunderstorms across the region. Then, high
pressure will build southeast across the forecast area for
Monday ushering in cooler air to the local area. As the high
pressure begins to push east of the area Monday night, a return
to milder air will begin to take place on the west side of the
high pressure. As of right now, temperatures look like they
should be just warm enough to prevent frost in most areas. Can't
rule out frost potential in some of the normally colder spots
if temperatures drop into the middle 30s Monday night. Winds do
go light and variable along with clear skies so the potential
for good radiational cooling is expected.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
Large upper level trough pushes off the east coast Monday and allows
a flattening ridge to build in across the forecast area by
Wednesday. However, another deep digging upper level trough is
progged to move east across the area Thursday keeping the
forecast area in a changeable weather pattern through the
extended period.
A large area of surface high pressure will be the dominating weather
feature early in this forecast period. The high will bring fair
weather to the local area through Wednesday night. Weak low
pressure in association with a neutral tilted trough will move
east toward the area with a trailing cold front. Showers and the
possibility for thunderstorms will move east toward the area
Thursday.
In the wake of the surface high pressure, expecting warm air
advection to take place once again. We should see temperatures
climbing back into the 60s and 70s during the latter half of the
week in the warm air pattern.
&&
.AVIATION /12Z Friday THROUGH Tuesday/...
Convection over IN/MI will move rapidly east across all TAF
sites through the afternoon. There will be a brief period of 2SM
in the heavier rain, but the main concern will be the strong
winds over 45 knots. Severe storms are possible with gusts over
50 knots. Behind the line winds will increase out of the wnw as
an area of low pressure lifts into Ontario. The winds will gust
for 40-45 knots through sunset with gradual improving. Ceilings
will remain VFR apart from thunderstorms this evening. High
pressure on Saturday will favor VFR conditions throughout.
OUTLOOK...Non-VFR may occur again Sunday into Sunday night in
showers.
&&
.MARINE...
Winds are expected to increase dramatically with the cold front this
afternoon into the evening. Pressure gradients are fairly dramatic
and winds aloft support the threat for winds reaching moderate gales
on Lake Erie this afternoon into the evening hours. Expecting
35 to 40 knot winds to develop this afternoon. So, will hoist a
gale warning for the lake this afternoon into the evening. Small
craft advisories have been upgraded to the gale warning. Keep
in mind winds will not be that strong this morning but expect
them to ramp up fairly quickly with the daylight hours. Winds
diminish quickly overnight to less than 10 knots out of the
southwest. Generally light winds expected into early Sunday and
then cold front slides south across the lake causing winds to
increase again out of the north at 20 to 25 knots. Once again
winds diminish Sunday night into Monday from the east as high
pressure builds south and become light and variable for Tuesday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 8 PM EDT this evening for OHZ011>014-
020>023-031>033-038-089.
Wind Advisory until 6 PM EDT this evening for OHZ003-006>010-
017>019-027>030-036-037-047.
PA...Wind Advisory until 8 PM EDT this evening for PAZ001>003.
MARINE...Low Water Advisory until 8 PM EDT this evening for LEZ142>145-
162>165.
Gale Warning until 8 PM EDT this evening for LEZ142>145-
162>165.
Gale Warning until 9 PM EDT this evening for LEZ146>149-
166>169.
&&
SYNOPSIS...Mullen
NEAR TERM...Jamison/Mullen
SHORT TERM...Lombardy
LONG TERM...TK/Lombardy
AVIATION...Jamison
MARINE...LombardyHazardous weather outlook, May 4, 2:55 PM EDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 255 PM EDT Fri May 4 2018 OHZ009-010-018-019-027>030-036-037-047-051900- Erie-Lorain-Seneca-Huron-Wyandot-Crawford-Richland-Ashland-Marion- Morrow-Knox- 255 PM EDT Fri May 4 2018 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 74 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. OHZ003-006>008-017-051900- Lucas-Wood-Ottawa-Sandusky-Hancock- 255 PM EDT Fri May 4 2018 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. OHZ011>014-020>023-031>033-038-089-PAZ001>003-051900- Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull- Wayne-Stark-Mahoning-Holmes-Ashtabula Lakeshore-Northern Erie- Southern Erie-Crawford- 255 PM EDT Fri May 4 2018 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 74 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. LEZ144-145-164-165-051900- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- 255 PM EDT Fri May 4 2018 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...LOW WATER ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 74 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Low Water Advisory. Severe Thunderstorm Watch. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. LEZ142-143-162-163-051900- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- 255 PM EDT Fri May 4 2018 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...LOW WATER ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Low Water Advisory. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. LEZ146>149-166>169-051900- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 255 PM EDT Fri May 4 2018 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 74 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. LEZ061-051900- Lake Erie open waters from Ripley to Buffalo NY- 255 PM EDT Fri May 4 2018 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, May 4, 1:48 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
148 PM EDT FRI MAY 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TSTM WND GST 3 ESE TOLEDO 41.65N 83.53W
05/04/2018 E60 MPH LUCAS OH PUBLIC
DIME SIZE HAIL REPORTED AS WELL
&&
CRILEYLocal storm report, May 4, 1:53 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
153 PM EDT FRI MAY 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG WHITEHOUSE 41.52N 83.80W
05/04/2018 LUCAS OH TRAINED SPOTTER
SEMI-TRUCK BLEW OVER ON ROUTE 24, MILE MARKER 61.
&&
PSAUNDERLocal storm report, May 4, 1:57 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
157 PM EDT FRI MAY 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND GST TOLEDO 41.66N 83.58W
05/04/2018 M60 MPH LUCAS OH ASOS
KTOL REPORTED A WIND GUST OF 52 KNOTS.
&&
CRILEYLocal storm report, May 4, 2:23 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
223 PM EDT FRI MAY 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM NON-TSTM WND DMG 1 W OAK HARBOR 41.51N 83.17W
05/04/2018 OTTAWA OH TRAINED SPOTTER
35-FT PINE TREE SNAPPED AT BASE.
&&
PSAUNDERLocal storm report, May 4, 2:37 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
237 PM EDT FRI MAY 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM NON-TSTM WND DMG LORAIN 41.44N 82.18W
05/04/2018 LORAIN OH PUBLIC
SOCIAL MEDIA REPORT WITH A PICUTRE OF A TREE DOWN DUE TO
STRONG WINDS IN LORAIN OHIO.
&&
CRILEYLocal storm report, May 4, 2:56 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
256 PM EDT FRI MAY 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND GST MANSFIELD 40.76N 82.53W
05/04/2018 M58 MPH RICHLAND OH ASOS
KMFD REPORTS 50 KT WIND GUST WITH THUNDERSTORMS IN THE
AREA.
&&
CRILEYThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 9:01 PM EDT | Small Craft Advisory | CLE | 7 hr | |
| May 4, 3:34 AM EDT | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 14 hr |
| May 4, 4:11 AM EDT | Gale Warning | CLE | 15 hr | |
| May 4, 9:32 AM EDT | Low Water Advisory | CLE | 8 hr | |
| May 4, 1:15 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Wood | 45 min |
| May 4, 1:17 PM EDT | Special Marine Warning | CLE | 88 min | |
| May 4, 1:29 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 4, 2:03 PM EDT | Special Marine Warning | CLE | 97 min | |
| May 4, 2:57 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Medina, Richland, Summit, Wayne | 45 min |
| May 4, 3:18 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 42 min |
| May 4, 3:21 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Richland | 24 min |
| May 4, 3:23 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 18 min |
| May 4, 3:33 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 42 min |
| May 4, 3:36 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Richland | 23 min |
| May 4, 6:52 PM EDT | Small Craft Advisory | CLE | 2 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.